# SDR ASAA2014121910023

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 30,845 hours, 9,433 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 2056C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 64,385 hours, 34,403 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH STAGE REGULATOR FAILED REVERSE FLOW DIAPHRAM TEST DURING ENGINE BLEED AIR HEALTH CHECK TASK CARD.  ACFT GROUNDED.  REPLACED NR 1 ENGINE HIGH STAGE REGULATOR.  LEAK/OPS CHECK OK, REF MM 36-11-07.
